Excedrin Migraine has three active ingredients that can manage pains like headache, fever, and some bodily discomforts. Each caplet has 250 mg of acetaminophen, 65 mg of caffeine and 250 mg of aspirin. These ingredients work in tandem to help manage migraines and other forms of pains. This med reduces prostaglandins in your system and makes it possible to withstand pains. This combinatorial drug is available as an over the counter med. Do you know how often you can take Excedrin migraine? It helps to have additional inputs on this.

Meds are available to bring about a temporary relief from pains like headache, tooth pains, cramping during periods, muscular pains, etc. Excedrin Migraine is a popular med among such drugs. It is made of caffeine, acetaminophen and aspirin. Each of these three chemicals functions exhibit unique properties and aid in managing episodes of headache or migraines.

Excedrin migraine and its key ingredients

Of the three key constituents, acetaminophen decreases fever and helps bring relief from discomforts like pain. Needful remedy is enabled by lowering prostaglandin in your body. Aspirin is a med that belongs to a genre called non-steroidal anti-inflammatory drugs (NSAIDs). Generic version of aspirin is called acetylsalicylic acid. This drug treats several kind of pains, inflammation or swelling and few related discomforts.

The third item in this combinatorial drug is caffeine. This is not a pain reliever. However, it is known to regulate receptors of adenosine. Once your system has a lesser level adenosine you tend to be more active. One of the extended applications of caffeine is its ability to enhance adrenaline. This in turn enhances the presence of a transmitting substances like serotonin, dopamine, norepinephrine, etc.

How often can you take Excedrin migraine?

If you are taking this med through self-medication route, it becomes important to read all the safety instructions listed on the pack. Better still, it is a safe thing to take it under the supervision of a caregiver. The standard dose for adults is 2 caplets (tablet with a coating on top to hide bitterness). It can lead to an overdosed condition if you take more than 2 doses within a 24-hour timeline.

Those who took this med in excess of 2 caplets per day run the risk of acetaminophen toxicity. If you are using other drugs which also have acetaminophen in them, it can soon lead to a build-of of this chemical. Such a build-up can impair your hepatic wellbeing. In a few remote cases, this toxic accumulation has even led to death of users.

Precautions needed while using Excedrin migraine

Excedrin Migraine may cause a few liver problems like damage or internal injuries. Owing to such risks, its use needs to be moderated. People who used excessive dosages of Excedrin migraine witness near-fatal / fatal results. Also, it is not safe to take it during final trimester of pregnancy. Presence of aspirin adds to the risks this med poses to your fetus.

Women who took it later into their pregnancy are likely to develop a few problems in delivering their infants. Moreover, unregulated use of Excedrin migraine may cause some congenital problems in infants. Babies may be born with heart problems which may have an adverse impact on the other vital organs of your infant.

This med is never to be used for treating children or younger adults / teenagers. Ensure to talk to your child’s doctor prior to using this drug. Those who are already taking drugs for flu or fever must never take Excedrin migraine without the consent of your physician, Last but not the least, it is always a safe practice to use this med under the care / guidance of a qualified caregiving professional.

Disclaimer


Information provided here are only of supplementary nature. Information shared here does not substitute a qualified doctor’s advice. This website is not suggesting intake of this drug as safe or appropriate. Hence it is advised to talk to your doctor before consuming this med or any other drug.

Leave a Reply